# SDR HALA2010091300439

- Difficulty date: September 13, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION FOUND ON SEAT TRACK RBL 54.75, STA.344 TO 424, IN 32 AREAS.  R & R SEAT TRACK, RBL 54.75 STA. 344 TO 424, IAW SRM 51-40-02.
